MathSciNet Relay Station
MathSciNet bibliographic data
MR1809114 35J70 (35A20 35A30 35F05 37G05)
Meziani, Abdelhamid On planar elliptic structures with infinite type degeneracy. J. Funct. Anal. 179 (2001), no. 2, 333–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement